Statistical Science

Bayesian Statistical Pragmatism

Andrew Gelman

Full-text: Open access

Article information

Source
Statist. Sci. Volume 26, Number 1 (2011), 10-11.

Dates
First available in Project Euclid: 9 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.ss/1307626555

Digital Object Identifier
doi:10.1214/11-STS337C

Mathematical Reviews number (MathSciNet)
MR2849899

Citation

Gelman, Andrew. Bayesian Statistical Pragmatism. Statist. Sci. 26 (2011), no. 1, 10--11. doi:10.1214/11-STS337C. https://projecteuclid.org/euclid.ss/1307626555


Export citation